# SDR DALA2022112907607

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1661 S13ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 HFEC INSPECTION FOUND 01 EA CRACK AT S-13AR ABOUT STA1661 AS MARKED.IT IS ABOUT 1.2 INCH LONG. CORRECTIVE ACTION: CARRIED OUT THE REPAIR TO THE SKIN AT STA1661 STR13AR AS PER B767-300 SRM53-80. INSPECTION INTERVAL 7500 FLIGHT CYCLES USE DVI AND LFEC AS PER B767-300 SRM53-80 (2516393)
